Show simple item record

dc.contributor.authorJärvenpää, Esa
dc.contributor.authorJärvenpää, Maarit
dc.contributor.authorKäenmäki, Antti
dc.contributor.authorKoivusalo, Henna
dc.contributor.authorStenflo, Örjan
dc.contributor.authorSuomala, Ville
dc.date.accessioned2015-10-23T07:10:15Z
dc.date.available2015-10-23T07:10:15Z
dc.date.issued2014fi
dc.identifier.citationJärvenpää, E., Järvenpää, M., Käenmäki, A., Koivusalo, H., Stenflo, Ö., & Suomala, V. (2014). Dimensions of random affine code tree fractals. <em>Ergodic Theory and Dynamical Systems</em>, 34 (3), 854-875. <a href="http://dx.doi.org/10.1017/etds.2012.168">doi:10.1017/etds.2012.168</a> Retrieved from <a href="http://arxiv.org/abs/1202.0140">http://arxiv.org/abs/1202.0140</a>fi
dc.identifier.otherTUTKAID_62340
dc.identifier.urihttps://jyx.jyu.fi/handle/123456789/47380
dc.description.abstractWe calculate the almost sure Hausdorff dimension for a general class of random affine planar code tree fractals. The set of probability measures describing the randomness includes natural measures in random V -variable and homogeneous Markov constructions.fi
dc.language.isoeng
dc.publisherCambridge University Press; London Mathematical Society
dc.relation.ispartofseriesErgodic Theory and Dynamical Systems
dc.subject.otherv-variable fractalsfi
dc.subject.otherself-similar setsfi
dc.titleDimensions of random affine code tree fractalsfi
dc.typearticle
dc.identifier.urnURN:NBN:fi:jyu-201510213436
dc.contributor.laitosMatematiikan ja tilastotieteen laitosfi
dc.contributor.laitosDepartment of Mathematics and Statisticsen
dc.contributor.oppiaineMatematiikka
dc.type.urihttp://purl.org/eprint/type/SubmittedJournalArticle
dc.date.updated2015-10-21T12:15:06Z
dc.type.coarjournal article
dc.description.reviewstatuspeerReviewed
dc.format.pagerange854-875
dc.relation.issn0143-3857
dc.relation.volume34
dc.type.versionacceptedVersion
dc.rights.copyright© Cambridge University Press. This is a final draft version of an article whose final and definitive form has been published by Cambridge University Press.
dc.rights.accesslevelopenAccessfi
dc.relation.doi10.1017/etds.2012.168


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record